# SDR SWAA2021010634994

- Difficulty date: December 7, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 28 LT SPLICE BS 360 W/L 148.  REMOVED AND REPLACED SPLICE CHANNEL AT STR 28L BS 360 WL 148, IAW SRM 51-40-02 AND DWG 140A9101 57049U 12DEC20.
